MathSciNet Relay Station
MathSciNet bibliographic data
MR425186 32H15
Campbell, L. A.; Howard, A.; Ochiai, T. Moving holomorphic disks off analytic subsets. Proc. Amer. Soc. 60 (1976), 106–108 (1977).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement